Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Suggest the medication for sleeping disorder

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
sir since last 15 days i m feeling sleeping disorder what shall i do..?
Posted Thu, 28 Nov 2013 in Sleep Disorders
Answered by Dr. Shanthi.E 2 hours later
Brief Answer: short term medicine will help you Detailed Answer: Hi XXXXXXX I am sorry about your sleeping problem since last 15 days. In such a case, I prescribe my patients a short course of sleeping pills like zolfresh 5mg at bedtime for a week or so. Most of them improve well with this. You could get this medicine prescribed for a short while from your family physician as well. It should help you. Meanwhile, try to come out of stress, if any. Keep your mind calm and relaxed by yoga and meditation. A good evening walk and a bath later on, can give a good night's sleep as well. Get well soon.
Above answer was peer-reviewed by
Follow-up: Suggest the medication for sleeping disorder 2 hours later
thanks for the advice doctor i m doing yoga n walk continue as possible but i observe that my though process become fast at the evenig time which is distrup me to heldhey sleep one more i had taken dipression medicine in past about 12 year ago for 2-3 year then i had started to quer by yoga n i feel better but still effect of though is there shoud i require consut of any syc doctor..? or medicine help me please advice
Answered by Dr. Shanthi.E 13 hours later
Brief Answer: please consult a Psychiatrist Detailed Answer: Hi, Since you have a past history of depression, and you were on medication, it is better for you to consult a Psychiatrist. You would definitely benefit by this consultation. Also, your Psychiatrist can prescribe you the required medicines after doing a thorough clinical assessment of you. Hope this helps. Get well soon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor